# SDR AALA201708159020

- Difficulty date: August 11, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 62,217 hours, 23,287 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 DOOR SHOWS DISARMED IN FLIGHT ON ECAM DOOR PAGE.  FLIGHT ATTENDANT REPORTED ARMING HANDLE MOVES SLIGHTLY DURING FLIGHT,  GIVING US THE DISARMED INDICATION ON THE ECAM. REMOVED AND REPLACED PROXIMITY SWITCH IAW AMM 52-71-11.
